# SDR 2006UALA00625

- Difficulty date: April 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXT. SKIN HAS 3 EACH DENTS APROX.14" TO AFT 24"LWR, 18"TO AFT, 24"TO TOP, 16"TO FWD, 12" TO TOP EDGE. 3 EA. DENTS ON AFT CARGO DOOR OUT OF ALLOWABLE LIMITS.   REMOVED DAMAGE AND INSTALLED DOUBLER REPAIRS PER SRM 52-30-01 AND SRM 51-40-02.  NO OTHER FINDINGS AT THIS TIME, REPAIRS O.K. FOR SERVICE.
